# SDR 9701649919

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN FRAME AT FS 465 BETWEEN LONGERON 27L AND 28L.  REPAIRED PER EA 99-112040.
